# SDR USAA001596

- Difficulty date: September 27, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 51,994 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LONGERON CORRODED 3 INCHES, LONGERON 22 RT STATION 1300.  CORROSION LEVEL 1, CARD JD-50-1601C.  MFG NEW LONG SECTION FROM 52912727-240, 24 INCHES LONG PER SRM 53-02 FIG 18 SH 3/4.  (M)
